# SDR CALA2022021400376

- Difficulty date: February 14, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N17963
- Make and model: Boeing 787-9
- Aircraft serial: 37812
- Aircraft time: 27,951 hours, 2,642 cycles
- System (JASC): 2400 · Electrical Power System
- Part: None
- Part number: NA
- Condition: Faulted
- Location: Na
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATRUC R-1 IS OPEN DUE TO GRND FAULT ACCOMPANIED BY MANY STATUS MESSAGES REPLACED ATRUC R1 REF AMM 24-22-04 -00A-720A, NO HELP. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1136388  SN OFF 8645 IPC REFERENCE # 24-22-04 REF LP 7987462. AFTER REPLACEMENT OF R1 CAC CMSC, R1 ATRUC OPERATING NORMALLY AND NO FAULTS OBSERVED.
